International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 507-515
Mixed foliate CR-submanifolds in a complex hyperbolic space are non-proper
1Department of Mathematics, Michigan State University, East Lansing 48824, Michigan, USA
2Department of Mathematics, Xuzhou Teacher's College, Jiangsu, China
Received 4 June 1987
Copyright © 1988 Bang-Yen Chen and Bao-Qiang Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It was conjectured in [1 II] (also in ) that mixed foliate CR-submanifolds in a complex hyperbolic space are either complex submanifolds or totally real submanifolds. In this paper we give an affirmative solution to this conjecture.